# SDR DALA2025121009002

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 81,077 hours, 10,175 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 64-RH, SHEAR TIE BETWEEN STRG 5R-6R HAS TOOLING DAMAGE.   REPAIRED PER ERA 628103-14 REV ORIGINAL. (1343924)
